×

Found 497 Documents (Results 1–100)

The laws of large numbers for Pareto-type random variables under sub-linear expectation. (English) Zbl 1510.60023

Front. Math. China 17, No. 5, 783-796 (2022); translation from Adv. Math., Beijing 51, No. 1, 153-164 (2022).
MSC:  60F15
PDFBibTeX XMLCite
Full Text: DOI

High-frequency statistics with asynchronous and irregular data. (English) Zbl 07150983

Mathematische Optimierung und Wirtschaftsmathematik/Mathematical Optimization and Economathematics. Wiesbaden: Springer Spektrum; Kiel: Univ. Kiel (Diss. 2018) (ISBN 978-3-658-28417-6/pbk; 978-3-658-28418-3/ebook). xiii, 323 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of random matrices and related models. The uses of Dyson-Schwinger equations. (English) Zbl 1464.60004

CBMS Regional Conference Series in Mathematics 130. Providence, RI: American Mathematical Society (AMS), published for the Conference Board of the Mathematical Sciences (CBMS) (ISBN 978-1-4704-5027-4/pbk; 978-1-4704-5194-3/ebook). vii, 143 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

High-dimensional statistics. A non-asymptotic viewpoint. (English) Zbl 1457.62011

Cambridge Series in Statistical and Probabilistic Mathematics 48. Cambridge: Cambridge University Press (ISBN 978-1-108-49802-9/hbk; 978-1-108-62777-1/ebook). xvii, 552 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Bernoulli processes in Riesz spaces. (English) Zbl 1404.60052

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer (ISBN 978-3-319-27840-7/hbk; 978-3-319-27842-1/ebook). Trends in Mathematics, 263-274 (2016).
MSC:  60G20 47B60
PDFBibTeX XMLCite
Full Text: DOI arXiv

A counterexample concerning the extension of uniform strong laws to ergodic processes. (English) Zbl 1321.60053

Banerjee, M. (ed.) et al., From probability to statistics and back: high-dimensional models and processes. A Festschrift in honor of Jon A. Wellner. Including papers from the conference, Seattle, WA, USA, July 28–31, 2010. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-83-6). Institute of Mathematical Statistics Collections 9, 1-4 (2013).
MSC:  60F15 60G10
PDFBibTeX XMLCite
Full Text: DOI

Limit theorems in discrete stochastic geometry. (English) Zbl 1278.60023

Spodarev, Evgeny (ed.), Stochastic geometry, spatial statistics and random fields. Asymptotic methods. Selected papers based on the presentations at the summer academy on stochastic geometry, spatial statistics and random fields, Söllerhaus, Germany, September 13–26, 2009. Berlin: Springer (ISBN 978-3-642-33304-0/pbk; 978-3-642-33305-7/ebook). Lecture Notes in Mathematics 2068, 239-275 (2013).
PDFBibTeX XMLCite
Full Text: DOI

An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles. (English. Russian original) Zbl 1274.60088

Discrete Math. Appl. 22, No. 1, 101-122 (2012); translation from Diskretn. Mat. 24, No. 1, 140-158 (2012).
MSC:  60F15 60C05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software